# SDR JJBA20250411057

- Difficulty date: April 10, 2025
- Submitted: April 11, 2025
- Operation: Air carrier
- Aircraft: N14203
- Make and model: Emb EMB-145XR
- Aircraft serial: 14500964
- Aircraft time: 40,375 hours, 26,928 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Part number: 1317
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

LH FWD WING EMERGENCY LIGHT INOPERATIVE. REMOVED AND REPLACED BULB ON LH FWD WING EMERGENCY LIGHT. OPS CHECK SAT.
